# SDR AALA202207213628

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N315RJ
- Make and model: Boeing 737
- Aircraft serial: 44449
- Aircraft time: 6,875 hours, 2,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR BOARD SOFT JUST AFT OF ROW 19 SOFT. REPAIRED PER AARD 53-00-00-3 REPAIR 4A.
